Long story short, I had a blood infection that laid me up for couple months. Anyway I was on some pretty powerful antibiotics for quite a while. One of the side effects I believe from the antibiotics is serious case of bloating. Doesn't seem to matter what I eat. I do not eat anything that is supposed to cause gas but it doesn't seem to matter if I follow what they say or not. Some days it looks like I am pregnant. My stomach really sticks out. I have tried pretty much every over-the-counter bloating relief stuff to no avail. Some days the bloating is almost unbearable. The only time I get relief is when I have a bowel movement. For some reason cannot pass gas on my own since this infection. I do bowel program every other day.

Anybody got any answers? Anybody got any thing that could help alleviate the bloating? To the antibiotics get rid of all of the good bugs in my stomach?

Thanks for any info, Clint